# SDR ABXA070329

- Difficulty date: September 20, 2007
- Submitted: October 10, 2007
- Operation: Air carrier
- Aircraft: N955AX
- Make and model: Doug DC-9-41
- Aircraft serial: 47619
- Aircraft time: 43,105 hours, 45,368 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Part number: 59114087
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LONGERON 4 LEFT CRACKED AT STA 160 AT OUTBOARD FASTENER.  REPLACED SECTION OF LONGERON 4 IAW DC9 SRM 53-02 FIGURE 18.
